# SDR SWAA2021072680655

- Difficulty date: June 7, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 60,855 hours, 35,873 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED BTW WS 253.00 TO WS 278.00 APPROX AT LT WING ; 2021-269525 / [01] TOOL USED:DIGITAL CALIPER P/N:500-197-20;S/N:12141486;DUE DATE:03/JAN/22; [02] REPLACED ANGLE AT TRAILING EDGE LOCATED BTW WS 253.00 TO WS 278.00 APPROX AT LT WING. IAW B737-700 SRM 51-10-02 ITEM 9. AND DWG 115A2930 REV. -.; [03] REPLACED ANGLE AT TRAILING EDGE LOCATED BTW RSS 253.00 TO RSS 278.00 APPROX AT LT WING. IAW B737-700 SRM 51-10-02 ITEM 9. AND DWG 115A2930 REV. -.
